# SDR SWIA200515673

- Difficulty date: October 7, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 10,580 hours, 9,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD EMERGENCY FLOODLIGHT INOP.  RELAMPED LIGHT.  OPERATIONAL CHECK GOOD IAW AMM 33-51-00.
